Jump to content

D90

Member Since 23 Mar 2013
Offline Last Active Feb 26 2014 05:30 AM

Topics I've Started

Concerning Side Effects

31 December 2013 - 07:14 PM

About 10 days ago after about 3 months through my course, started to develop blurred vision, dizziness, general feeling of feeling disorientated and tingling in hands and feet. Was told by Derm to go down a dose and if it persisted after 2 days then to discontinue use of medication. Anyone have similar issues? I hope the blurred vision isn't permanent (seeing eye specialist this week) and now I've stopped the tane it will alleviate......... frustrating cause the tane produced great results... 

 

 


Accutane Side Effects Forehead Feels Tight And Nose Feels Weird

20 September 2013 - 04:52 PM

First few days on it and feel fine emotionally which is good. Have a strange side effect I've just noticed though and wondering if this is common or unusual whilst on Accutane. My nose feels rather strange, like a bit tender. Also my forehead feels tight.... it's pretty minimal and not painful at all just a bit weird. I didn't have SPF on today and was in the sunlight albeit for a short period of time could this be why? cheers 


Genuine Or Scam?

02 May 2013 - 09:59 AM

http://www.acne-scars.co.nr/

 

Seems too good to be true. Thoughts? Anyone heard of this able to offer any insight?


Acne Gets Worse Before It Gets Better

28 March 2013 - 04:04 PM

Anyone think this is the case regarding anti biotics? Bit of a paradox I suppose, anyways do hope it's case. Been on an anti-biotic for 3 weeks now and my acne has certainly deteriorated. Hopefully that's part of the healing process. If it's not then I guess I'll just have to go home, become a heroin addict and probably throw myself off a bridge............ JOKES!